# SDR PCAA0112167

- Difficulty date: December 6, 2001
- Submitted: December 9, 2001
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 27,695 hours, 30,554 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82940014107
- Condition: Leaking
- Location: Center Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PHL-HPN FLIGHT #3668. CREW REPORTED THEY LOST #2 HYDRAULIC SYSTEM CONTENTS, AND #2 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED.EMERGENCY WAS DECLARED AIRCRFAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND SPOILER HYDRAULIC LINE BETWEEN WINGS TO BE LEAKING.2 HYDRAULIC FLEX LINES WERE INSTALLED AS AN INTERIM REPAIR IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 20-50-52. OPERATIONAL CHECK GOOD PER DASH 8 MAINTENANCE MANUAL.AIRCRAFT RETURNED TO SERVICE.
